# SDR GTIA2017070502045

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N533NK
- Make and model: Airbus A319-132
- Aircraft serial: 3393
- Aircraft time: 36,744 hours, 17,204 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Malfunctioned
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL, F/A REPORTED THE MEGAPHONE ALARM CONTINUOUSLY GOING OFF.  REMOVED & REPLACED AFT MEGAPHONE IAW EMERGENCY EQUIPMENT LAY-OUT, CHECKED OK
